# SDR EVC2005F00000

- Difficulty date: August 2, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N59AE
- Make and model: Bell 206L-1
- Aircraft serial: 45291
- Aircraft time: 24,994 hours, 15,125 cycles
- Engine: Allsn 250C30
- Engine time: 1,875 hours, 4,205 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 250C30P
- Part serial: CAE897513
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CAUTION WARNING CHIP DETECTOR LIGHT ILLUMINATED IN FLIGHT.  CHIP DETECTOR WAS REMOVED AND NO SIGNIFICANT CHIP WAS FOUND.  REINSERTED CHIP PLUG AND RAN AIRCRAFT LIGHT ILLUMINATED AGAIN.  MAINTENANCE FOUND EXTENSIVE METAL ON BOTH UPPER AND LOWER ENGINE CHIP DETECTORS.  EXTERNAL ENGINE OIL FILTER SHOWED LARGE AMOUNT OF METAL.  ENGINE REMOVED FOR REPAIR.  SUSPECT BEARING IN GEARBOX.  (K)
